# SDR SWAA2021122748520

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION, RBL 22 FLOOR TO SIDEWALL SUPPORT AT BS 727E+2; +6; +10; +14;+18 AND BS 747+2; +6; +10; +14 AND +18.  REMOVED CORROSION ON FLOOR TO SIDEWALL SUPPORT AT DISCREPANCY AREAS AND FOUND TO BE OUT LIMITS.  FABRICATED, LOCATED & DRILLED A NEW SIDEWALL SUPPORT IAW SRM 51-40-05 AND DWG 146A7502.  APPLIED CHEMICAL CONVERSION COATING AND PRIMED THE NEW ACB FLOOR TO SIDEWALL SUPPORT IAW SOPM 20-43-03 & SOPM 20-44-04.
